Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/33138
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBass, F. G.-
dc.contributor.authorSlepyan, G. Y.-
dc.contributor.authorZavtrak, S. T.-
dc.contributor.authorGurevich, A. V.-
dc.date.accessioned2018-10-05T09:33:50Z-
dc.date.available2018-10-05T09:33:50Z-
dc.date.issued1994-
dc.identifier.citationBragg diffraction of waves in one-dimensional doubly periodic media / F. G. Bass and others // Physical Review B: Condensed matter. – 1994. - V. 50. - Pp. 3631 - 3635. - DOI: 10.1103/PhysRevB.50.3631.ru_RU
dc.identifier.urihttps://libeldoc.bsuir.by/handle/123456789/33138-
dc.description.abstractThe Bragg diffraction of waves in one-dimensional doubly periodic media is analyzed by means of Kogelnik’s coupled-waves technique. The spectrum problem and the problem of reflection from a half-space and from a layer are considered. It is shown that a devil’s-staircase type of spectrum causes characteristic peaks and valleys in the frequency dependence of the reflection coefficient.ru_RU
dc.language.isoenru_RU
dc.publisherAmerican Physical Society, USAru_RU
dc.subjectпубликации ученыхru_RU
dc.subjectbragg diffraction of wavesru_RU
dc.titleBragg diffraction of waves in one-dimensional doubly periodic mediaru_RU
dc.typeСтатьяru_RU
Appears in Collections:Публикации в зарубежных изданиях

Files in This Item:
File Description SizeFormat 
Bass_Bragg.pdf105.47 kBAdobe PDFView/Open
Show simple item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.